Publication detail

Singular Cauchy problem for implicit Volterra integro-differential equations

ŠMARDA, Z. KLIMEK, J.

Original Title

Singular Cauchy problem for implicit Volterra integro-differential equations

English Title

Singular Cauchy problem for implicit Volterra integro-differential equations

Type

journal article

Language

en

Original Abstract

Singular Cauchy problem for implicit Volterra integro-differential equations is considered. With the aid of Banach contraction principle, the theorem of existence and uniqueness of a solution of initial value problem is proved.

English abstract

Singular Cauchy problem for implicit Volterra integro-differential equations is considered. With the aid of Banach contraction principle, the theorem of existence and uniqueness of a solution of initial value problem is proved.

Keywords

Integro-differential equations, Banach contraction principle.

RIV year

2010

Released

03.03.2010

Publisher

Jihočeská universita v Českých Budějovicích

Location

České Budějovice

Pages from

27

Pages to

31

Pages count

5

BibTex


@article{BUT46805,
  author="Zdeněk {Šmarda} and Jaroslav {Klimek}",
  title="Singular Cauchy problem for implicit Volterra integro-differential equations",
  annote="Singular Cauchy problem for implicit Volterra integro-differential equations is considered. With the aid of Banach contraction principle, the theorem of existence and uniqueness of a solution of initial value problem is proved.",
  address="Jihočeská universita v Českých Budějovicích",
  chapter="46805",
  institution="Jihočeská universita v Českých Budějovicích",
  journal="South Bohemia Mathematical Letters",
  number="1",
  volume="17",
  year="2010",
  month="march",
  pages="27--31",
  publisher="Jihočeská universita v Českých Budějovicích",
  type="journal article"
}